JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Computing Galois groups of certain families of polynomials

Tom 185 / 2018

Khosro Monsef Shokri, Jafar Shaffaf, Reza Taleb Acta Arithmetica 185 (2018), 357-365 MSC: Primary 11R32; Secondary 11R29, 11S15. DOI: 10.4064/aa171014-26-2 Opublikowany online: 8 October 2018

Streszczenie

There are several results on computing the Galois groups of different families of trinomials with integer coefficients. However, adding even one more term to a trinomial makes this computation very complicated due to some problems including the complexity of finding a formula for the discriminant. We show that the Galois group of certain irreducible quadrinomials of the form $f(x)=x^{n}+ax^{n-1}+bx^{n-2}+c\in \mathbb{Z}[x]$ is the full symmetric group $S_n$, and furthermore we generalize the results to a certain family of polynomials with an arbitrary number of terms.

Autorzy

  • Khosro Monsef ShokriDepartment of Mathematical Sciences
    Shahid Beheshti University
    P.O. Box 19839-63113, Tehran, Iran
    e-mail
  • Jafar ShaffafDepartment of Mathematical Sciences
    Shahid Beheshti University
    P.O. Box 19839-63113, Tehran, Iran
    e-mail
  • Reza TalebDepartment of Mathematical Sciences
    Shahid Beheshti University
    P.O. Box 19839-63113, Tehran, Iran
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek